# SDR UPS03841573

- Difficulty date: November 24, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A .2500 INCH CRACK IN PIT 31 DOOR FRAME AT STA NR 2A.  C/W EO DC8-5330-19579 INSTALLED TEMP REPAIR, PERMANENT REPAIR TO BE IN STALLED AT NEXT C CHECK.
